MDJunction - People Helping People
 

Why wear a ribbon?

  "Gastroparesis" (gliders1)

MDJunction to me

jayna01"My name is Jayna and I wanted to take this opportunity to say how much MDJunction has meant to me. I always felt so alone before I joined in April of 2012. I felt like there wasn't anyone that really cared about me and what I was going through. I felt like there was no one that would truly listen to me in what I was feeling. Nobody was there for me. That is before I found MDJ!

I have found and met such good people on these forums. I never ever knew there were such compassionate people before MDJ. It's also nice to know that I can come here anytime and get support for what I am feeling. I feel like I have met some wonderful life long friends. It is also an outlet for me to try and help other people that are hurting. It gives me a good feeling inside and gives me self confidence in helping other people.

I hope MDJ will be as good for you as it has been for me! Many Blessings and Much love.
" (jayna01)

MDJunction testimonials
Muffinmom I am waging WAR against this hair loss. Win, Lose, or Draw. I am not going down without a fight. So let it be written, so let it be done.


Week 4 of The Iodoral Experiment, The Rough Time

Jan 21 2010

Well, I knew that sooner or later I would experience either some type of side effects of the Iodoral or effects of the bromine being forced from my body.  So,mentally, I was prepared and I wasalso prepared with some ways to combat any problems or discomfort. 

On Tuesday of this week, 1/19/10, I began taking 4 Iodoral Tablets, (50 mg) per day. 

The first sign of "side effects" I had was sneezing.  It was really pretty funny and I might have thought I was getting a cold or allergic to something had I not known it was one of the side effects.  The next day I only sneezed once and I haven't sneezed since.

On Tuesday night about 9:30 pm, I had extreme blurry vision. The vision problems sent my husband straight to the computer to make sure I was ok.  And yes, the blurred vision was a side effect.

 Wednesday morning, 1/20, the vision problem was cleared up.  I took my 4 tablet dosage and soon had a headache.  I was down for most of the day.  As the day progressed so did the headache.  I took extra vitamin C as recommended.  I also did a little "salt loading" which sounds nuts so I am careful with that.  The premice is that the chloride from the salt forces the bromine into the kidneys where it is flushed out.  Since I am still not sweating at all, I need to get the bromine out of my body that the iodine/iodide supplement is kicking out.  That's the way I understand it, anyway.  The directions are to put 1/4 to 1/2 teaspoon of "REAL" salt (that's the name brand) or "CELTIC" salt in 8 oz of water and drink it.  Since I couldn't stand the taste, I actually put the salt under my tongue a little at a time and drank a whole bunch of water.  I'm drinking well over 32 ounces of water per day, so the kidneys are flushing really well.

 I also took 300 mg magnesium and an Epsom Salt bath as hot as I could stand to help assist with the bromine detox. 

This morning (Thursday, 1/21/10) I woke up and the headache was gone.  Today I am going to divide my Iodoral dose, taking 2 Iodoral in the morning, along with 1,500 mg of Vitamin C, the selenium and the zinc and then later I will take the other 2 tablets with another 1,500 mg of Vitamin C.  I'll see how that works out for me.

I'm determined to not give up on this.  I also went to a lecture about Iodoral and iodine supplementation at our local compounding pharmacy this week.   So, I feel it's important to share the difficulties as well as the successes of this experiment.  But really, so far, I am doing really good.  Other than last night, when the headache was really intense, I haven't had any other problems.  So far, the good is still outweighing the bad by a long shot.  I will post any changes. 



Previous diary posts by Muffinmom:
Comments (2)Add Comment
written by Delta, September 23, 2011
Hi, glad I ran across your post as I was recently put on synthroid and have had bad palps and tachy and no energy improvement, although I do have mono as well as pneumonia and am recently DX with SAI, so has been a rough year. (also had major back surgery in 2009 which I think lead to the adrenal failure) anyway I would love for you to PM me if you would be so kind and tell me of your take on Iodoral as I have yet to start it. Also should I d/c synthroid? I believe I should as too many neg. side effects. I hope Iodoral is the answer?

I hope it is working for you and that you are doing well with Addison's/AI.

Thanks,
Laura
written by stephhold, June 26, 2012
I've been reading about your story and am very interested in how you are today with the iodoral. I have my 16yr. old daughter on this for hair loss. She has a thyroid problem as well and it does seem to be helping with some of her symptoms, I was just woundering if you were still taking the supplements and how they are working for you?

Thanks,
Stephanie

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved